thank you goolarra for your reply..yes i had a THS for 8.58 three months back and doctor recommended me to take 75mg per day. but for the last 2 months i took 100-125mg per day because i felt better that way. is it the resone for my high antibodi level?
No, it's not the reason for your high antibody level. Thyroid meds do not affect antibody levels. Once antibodies are elevated, they are elevated for life. Elevated antibodies just tell you that you most likely have Hashimoto's thyroiditis (autoimmune hypothyroidism).
However, your TSH is very low, and your FT4 (you didn't provide range, but it's usually somewhere in the vicinity or 0.8-1.8) is a little on the high side. Your doctor didn't order FT3.
You could be a little overmedicated, Do you have any hypER symptoms? Weight loss? Insomnia? Elevated BP or HR? Diarrhea? Etc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.